×

Found 6,961 Documents (Results 1–100)

Existence and regularity results for a class of parabolic problems with double phase flux of variable growth. (English) Zbl 07647299

PDF BibTeX XML Cite
Full Text: DOI arXiv

Homogenisation of local colloid evolution induced by reaction and diffusion. (English) Zbl 07629241

PDF BibTeX XML Cite
Full Text: DOI arXiv

Boundary value problem for a fourth-order equation of the parabolic-hyperbolic type with multiple characteristics with slopes greater than one. (English. Russian original) Zbl 07640129

Russ. Math. 66, No. 4, 1-11 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 4, 3-14 (2022).
MSC:  35M12 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic solution of the boundary control problem for a Burgers-type equation with modular advection and linear gain. (English. Russian original) Zbl 07626878

Comput. Math. Math. Phys. 62, No. 11, 1849-1858 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 11, 1851-1860 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the extremum control problem with pointwise observation for a parabolic equation. (English. Russian original) Zbl 1496.35224

Dokl. Math. 105, No. 3, 158-161 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 504, 28-31 (2022).
MSC:  35K20 35Q93 93B05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software